Mathematics Faculty Articles

Title

Finitely Based Finite Involution Semigroups with Non-finitely Based Reducts

Document Type

Article

Publication Date

4-2016

Publication Title

Quaestiones Mathematicae

Keywords

Semigroup, Involution semigroup, Identity, Basis, Irredundant basis, Finite basis

ISSN

1607-3606

Volume

39

Issue/No.

2

First Page

217

Last Page

243

Abstract

Since the study of the finite basis problem for finite semigroups began in the 1960s, it has been unknown if there exists any finite involution semigroup that is finitely based but the reduct of which is non-finitely based. The present article exhibits an example of such an involution semigroup of order n+5 for any positive integer n.

Comments

Mathematics Subject Classification (2010): 20M05

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.2989/16073606.2015.1068239

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS